# SDR AU960352

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C-99
- Engine: Pwa PT6A36
- System (JASC): 2610 · Detection System
- Part: Wire
- Condition: Shorted
- Location: Fire Detection S
- Component: AMPLFIER
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE FIRE DETECTOR CONTROL AMPLIFIER SUSPECT FAULTY - FURTHER INVESTIGATION FOUND A SHORT CIRCUIT IN THE WIRE BETWEENTHE AMPLIFIER AND THE 'T' HANDLE
